# SDR SWAA2022030779789

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737*
- Aircraft serial: 32670
- Aircraft time: 49,813 hours, 25,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RIB UNDER RIGHT WING INBOARD TRAILING EDGE CRACKED / [01] REMOVED AND INSTALLED SEAL RIB UNDER RIGHT WING INBOARD TRAILING EDGE. REF SRM 51-40-02
